# SDR AALA20150205005

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 67,913 hours, 35,217 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39396961N
- Condition: Missing
- Location: Mlg Door Latch
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  RT MLG DOOR DID NOT LATCH CLOSED ON LANDING.  FOUND DOOR UP LATCH ROLLER & ARM MISSING.  REPLACED LINK ASSEMBLY.  SYS CHECKED NORMAL.
